Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 1, NWS Miami, FL

January 4, 2016

NWS Miami, FL issued this small craft advisory at Jan 4, 2016, 8:58 AM EST. It took effect at Jan 5, 2016, 12:00 AM EST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2016, 8:58 AM EST (13:58 UTC)
In effect from
Jan 5, 2016, 12:00 AM EST
Expired
Jan 7, 2016, 3:26 AM EST
In force
51 hr
Issued by
NWS Miami, FL

The text

As transmitted.

939 
WHUS72 KMFL 041358
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
858 AM EST MON JAN 4 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-042200-
/O.NEW.KMFL.SC.Y.0001.160105T0500Z-160106T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
858 AM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
TUESDAY.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
626 
WHUS72 KMFL 050035
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
735 PM EST MON JAN 4 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-050845-
/O.CON.KMFL.SC.Y.0001.160105T0500Z-160106T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
735 PM EST MON JAN 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 7 PM EST TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT
  ACROSS THE WATERS. SEAS BUILDING TO 6 TO 9 FEET IN THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
782 
WHUS72 KMFL 050903
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EST TUE JAN 5 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-060930-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
403 AM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS BUILDING TO 5 TO 7 FEET IN THE OFFSHORE GULF WATERS AND
  9 TO 11 FEET IN THE GULF STREAM THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
451 
WHUS72 KMFL 060103 AAA
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
803 PM EST TUE JAN 5 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-060915-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
803 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO NEAR
GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET IN THE OFFSHORE GULF
WATERS AND 9 TO 11 FEET IN THE GULF STREAM TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
288 
WHUS72 KMFL 060219 AAA
MWWMFL

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EST TUE JAN 5 2016

AMZ650-651-670-671-061030-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
919 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...


WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS UP TO
NEAR GALE FORCE TONIGHT BEFORE SLOWLY DECREASING TO LESS THAN 20
KNOTS BY WEDNESDAY NIGHT. SEAS BUILDING TO 9 TO 11 FEET IN THE
GULF STREAM TONIGHT...BEFORE SLOWLY SUBSIDING TO LESS THAN 7 FEET
BY WEDNESDAY NIGHT.

$$

AMZ610-630-GMZ656-657-676-061030-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
919 PM EST TUE JAN 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...


WINDS AND SEAS...NORTHEAST WINDS AROUND 25 KT WITH GUSTS UP TO
NEAR GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET IN THE OFFSHORE GULF
WATERS TONIGHT.

$$

HTTP://WWW.WEATHER.GOV/MIAMI
204 
WHUS72 KMFL 060915
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
415 AM EST WED JAN 6 2016

AMZ650-651-670-671-070300-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
415 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS TO NEAR
GALE FORCE THIS MORNING DECREASING TO 20 TO 25 KNOTS THIS
AFTERNOON AND LESS THAN 20 KNOTS LATE TONIGHT. SEAS UP 11 TO 13
FEET IN THE GULF STREAM THIS MORNING...SLOWLY SUBSIDING TO 5 TO 6
FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ676-062000-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160106T2000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
415 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS TO NEAR
GALE FORCE THIS MORNING DECREASING TO 15 TO 20 KNOTS LATE THIS
AFTERNOON. SEAS 6 TO 8 FEET WELL OFFSHORE THIS MORNING...SUBSIDING
TO 2 FEET OR LESS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

AMZ610-630-GMZ656-657-061500-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
415 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT DECREASING TO 10 TO
15 KNOTS LATE THIS MORNING. SEAS UP TO 5 FEET OFFSHORE...SUBSIDING
TO 2 FEET OR LESS THIS AFTERNOON.

$$

HTTP://WWW.WEATHER.GOV/MIAMI
703 
WHUS72 KMFL 061513
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EST WED JAN 6 2016

AMZ610-630-GMZ656-657-061615-
/O.EXP.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
1013 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DROPPED BELOW 20 KT AND THE ADVISORY HAS BEEN ALLOWED
TO EXPIRE. GUSTS OF 15 TO 20 KT ARE STILL LIKELY THROUGH THE
DAY...AND SMALL CRAFT OPERATORS ARE URGED TO USE CAUTION.

$$

AMZ650-651-670-671-062315-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-160107T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1013 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

NORTHEAST WINDS AROUND 25 KT WILL PERSIST THROUGH THIS AFTERNOON.
SEAS OF 10 TO 12 FEET THROUGH EARLY AFTERNOON WILL SUBSIDE TO 5 TO
7 FEET THIS EVENING.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

GMZ676-062000-
/O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T2000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1013 AM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

WINDS OF 20 KNOTS ARE EXPECTED THROUGH EARLY THIS AFTERNOON. SEAS
OF UP TO 7 FEET ARE ALSO STILL POSSIBLE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/MIAMI
589 
WHUS72 KMFL 062148
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EST WED JAN 6 2016


AMZ651-671-070600-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0600Z/
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
448 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

NORTHEAST WINDS ABOVE 20 KNOTS COULD LINGER INTO EARLY THIS
EVENING. SEAS OF 6 TO 8 FEET EARLY THIS EVENING WILL SUBSIDE TO 4
TO 6 FEET BY THURSDAY MORNING.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


$$

AMZ650-670-070600-
/O.EXT.KMFL.SC.Y.0001.000000T0000Z-160108T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
448 PM EST WED JAN 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

NORTHEAST WINDS ABOVE 20 KNOTS COULD LINGER INTO EARLY THIS
EVENING. SEAS OF 6 TO 8 FEET EARLY THIS EVENING WILL SUBSIDE TO 5
TO 7 FEET BY THURSDAY MORNING AND CONTINUE INTO THURSDAY EVENING.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.



$$

HTTP://WWW.WEATHER.GOV/MIAMI
710 
WHUS72 KMFL 070826
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EST THU JAN 7 2016

AMZ650-670-080000-
/O.CAN.KMFL.SC.Y.0001.000000T0000Z-160108T0000Z/
/O.NEW.KMFL.SW.Y.0001.160107T0826Z-160108T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
326 AM EST THU JAN 7 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

* SEAS...5 TO 7 FEET...MAINLY IN A NORTHEAST SWELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 7:35 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Jan 4, 7:35 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
735 AM EST MON JAN 4 2016

.AVIATION...
FEW -RA STILL PSBL THIS MORNING...BUT MAINLY DRY FCST. CIG
RESTRICTIONS WILL ALSO GO AWAY BY 15Z. THEREAFTER...VFR CONDITIONS
PREVAIL WITH NNW WIND 10-15 KT.

&&

.PREV DISCUSSION... /ISSUED 440 AM EST MON JAN 4 2016/

..COOLER TODAY AND TONIGHT, THEN TURNING CLOUDY AND WET BY MID-
WEEK...

DISCUSSION...
COLD FRONT OVER THE STRAITS OF FLORIDA NOT TOO FAR SOUTH OF THE
KEYS EARLY THIS MORNING WAITING FOR ONE FINAL PUSH FROM THE
MID/UPPER LEVEL SHORTWAVE TROUGH OVER THE EASTERN GULF TO SWEEP
THROUGH THE AREA THIS MORNING AND PUSH THE FRONT WELL TO OUR
SOUTH. PLENTY OF LOW CLOUDS LINGER ACROSS SOUTH FLORIDA EARLY THIS
MORNING AND IT WILL TAKE MOST OF THE MORNING TO CLEAR OUT THE
SKIES. SOME LIGHT RAIN MAY ACCOMPANY THE CLOUDS THIS MORNING BUT
LITTLE TO NO ACCUMULATION IS EXPECTED. TEMPERATURES THIS PRE-DAWN
ARE IN THE 50S OVER THE INTERIOR AND LOWER 60S ALONG THE COASTS. MOSTLY
SUNNY SKIES WILL PREVAIL BY AFTERNOON, BUT WITH DECENT COLD AIR
ADVECTION AND LINGERING MORNING CLOUDS, TEMPERATURES WILL STAY IN
THE 60S MOST OF THE DAY, NOT REACHING 70 OVER THE SOUTHERN AREAS
UNTIL LATER THIS AFTERNOON.

COOLEST NIGHT WILL BE TONIGHT/EARLY TUESDAY, WITH LOWS IN THE
UPPER 40S INTERIOR SECTIONS OF SOUTHWEST FLORIDA TO THE 50S
ELSEWHERE...EXCEPT NEAR 60 ALONG THE EAST COAST. WINDS TURN TO THE
NORTHEAST LATE TONIGHT AS THE CONTINENTAL HIGH PRESSURE AT THE SFC
SHIFTS TO THE EASTERN UNITED STATES. AS USUAL WITH THIS PATTERN,
TEMPERATURES ALONG THE EAST COAST ARE EXPECTED TO REACH THEIR
MINIMUM VALUES SHORTLY AFTER MIDNIGHT, THEN REMAIN STEADY OR
SLOWLY RISE THROUGH SUNRISE AS THE MARINE LAYER MOVES IN AND SHUTS
OFF THE COLD AIR ADVECTION. THIS EFFECT IS LESS PRONOUNCED AS YOU
MOVE AWAY FROM THE ATLANTIC COAST. A FEW SHOWERS ARE ALSO
POSSIBLE AFTER MIDNIGHT WITH THE MARINE LAYER ALONG THE EAST
COAST.

CLOUDS AND SHOWERS CONTINUE TO SPREAD ONSHORE ON TUESDAY AS
NORTHEAST WINDS INCREASE TO 15 TO 20 MPH WITH HIGHER GUSTS.
HIGHEST COVERAGE OF SHOWERS WILL BE ACROSS MIAMI-DADE AND BROWARD
COUNTIES WITH SLIGHTLY LESS COVERAGE PALM BEACH COUNTY. NEXT
SOUTHERN STREAM SHORTWAVE ASSOCIATED WITH SYSTEM CURRENTLY MOVING
ONSHORE THE SOUTHWEST U.S. COAST WILL ZIP EAST AND BEGIN TO AFFECT
OUR AREA LATE TUESDAY NIGHT THROUGH WEDNESDAY. INCREASING FORCING
ASSOCIATED WITH THE SHORTWAVE WILL INDUCE A SFC WAVE ALONG THE
FRONT DOWN TO OUR SOUTH AND MODELS GENERALLY AGREE ON THE LOW
FORMING OVER THE LOWER STRAITS OF FLORIDA LATE TUESDAY NIGHT AND
MOVING NE ACROSS THE WESTERN BAHAMAS ON WEDNESDAY. THESE FEATURES
WILL COMBINE TO FURTHER INCREASE THE MOISTURE AND SPREAD SHOWERS
ACROSS ALL OF SOUTH FLORIDA LATE TUESDAY NIGHT THROUGH WEDNESDAY.
A FEW THUNDERSTORMS ARE ALSO POSSIBLE OVER THE ATLANTIC AND MAYBE
EVEN TO THE COAST, BUT FOR NOW DECIDED TO LEAVE THUNDER OUT OF
THE LAND AREAS AS LOW-LEVEL INSTABILITY WILL BE MARGINAL.

MODELS DEPICT THE HEAVIEST RAIN ON WEDNESDAY OVER/NEAR THE
FLORIDA KEYS AND STRAITS OF FLORIDA PRETTY CLOSE TO FAR SE FLORIDA
PENINSULA. THE ECWMF KEEPS THE HIGHER QPF VALUES TO OUR SOUTH, BUT
THE GFS IS A MUCH CLOSER CALL. WITH SUCH STRONG FORCING FROM THE
MID/UPPER SHORTWAVE ON WEDNESDAY, THERE IS CERTAINLY THE
POSSIBILITY OF THE HEAVIER PRECIPITATION TO GET CLOSE OR EVEN
BRUSH FAR SE FLORIDA, MAINLY IN THE MIAMI-DADE COUNTY AREA.
CURRENT FORECAST HAS 12-HOUR QPF VALUES AROUND AN INCH ON
WEDNESDAY ACROSS MIAMI-DADE COUNTY, TAPERING OFF AS YOU GO NORTH TO
AROUND 0.5 INCHES IN PALM BEACH COUNTY, AND GENERALLY LESS THAN A
HALF-INCH OVER THE INTERIOR AND GULF COAST. WE'LL CONTINUE TO
WATCH THIS SCENARIO CLOSELY. TEMPERATURES WILL MODERATE WITH THE
STRONG ONSHORE FLOW AND CLOUDS, WITH LOWS GENERALLY IN THE UPPER
50S TO MID 60S AND HIGHS IN THE LOWER TO MID 70S TUESDAY AND
WEDNESDAY.

THE SHORTWAVE MOVES BY WEDNESDAY NIGHT AND BRINGS A BRIEF DRIER
PERIOD FOR WEDNESDAY NIGHT/THURSDAY BEFORE YET ANOTHER (WEAKER)
SOUTHERN STREAM SYSTEM SHOOTS BY THE AREA ON FRIDAY AND PROVIDES
ANOTHER ROUND OF CLOUDS/PRECIP. LOOKING AT THE UPCOMING WEEKEND,
MODELS IN FAIRLY GOOD AGREEMENT ON A COLD FRONT APPROACHING THE
AREA ON SUNDAY AND INCREASE RAIN CHANCES ONCE AGAIN. TEMPERATURES
TO END THE WEEK ARE EXPECTED TO BE NEAR TO SLIGHTLY ABOVE NORMAL.

MARINE...
NORTH WINDS WILL INCREASE TO 15-20 KNOTS TODAY AND A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED TONIGHT FOR ALL LOCAL WATERS.
NORTHEAST WINDS 20-25 KNOTS TUESDAY AND TUESDAY NIGHT WILL BUILD
SEAS TO 9 FEET IN THE GULF STREAM. THIS IS SLIGHTLY LOWER THAN THE
FORECAST OF THE PAST FEW DAYS, BUT STILL REPRESENT ROUGH MARINE
CONDITIONS. WIND START TO DECREASE WEDNESDAY NIGHT AND THIS TREND
WILL CARRY OVER INTO THE END OF THE WEEK. SEAS WILL ALSO SUBSIDE
OVER THE GULF OF MEXICO WATERS BUT REMAIN ELEVATED ACROSS THE
ATLANTIC WATERS AS A MODERATE NORTHEAST SWELL MOVES IN ON
THURSDAY.

FIRE WEATHER...
MUCH DRIER AIR WILL MOVE IN TODAY WITH DEWPOINTS GETTING DOWN INTO
THE UPPER 30S OVER THE INTERIOR AND 40S ELSEWHERE. THIS WILL DROP
RELATIVE HUMIDITY VALUES TO AROUND OR SLIGHTLY BELOW 35 PERCENT
ACROSS SOUTHWEST FLORIDA, AND 35-40 PERCENT SOUTHEAST FLORIDA.
WINDS WILL REMAIN BELOW CRITICAL VALUES AND ENERGY RELEASE
COMPONENT (ERC) VALUES ARE EXPECTED TO STAY BELOW THRESHOLD LEVELS
FOR RED FLAG CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  60  72  66  73 /  20  30  40  60
FORT LAUDERDALE  60  73  67  74 /  30  40  50  70
MIAMI            59  74  67  74 /  20  40  50  70
NAPLES           53  73  62  75 /   0  10  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...88/ALM
LONG TERM....88/ALM
AVIATION...23/SK
Hazardous weather outlook, Jan 4, 4:43 AM EST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
443 AM EST MON JAN 4 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
042300-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
443 AM EST MON JAN 4 2016

...BOATING CONDITIONS DETERIORATING ACROSS LOCAL WATERS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND: GUSTY NORTH-NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS
OVER THE LOCAL WATERS THIS MORNING BEHIND A FRONTAL PASSAGE. SMALL
CRAFT SHOULD EXERCISE CAUTION OVER ALL THE WATERS AND A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED STARTING LATE TONIGHT.

WAVES: CHOPPY SEAS WILL DEVELOP TODAY OVER BOTH THE ATLANTIC AND
GULF WATERS AS GUSTY NORTH-NORTHWEST WINDS INCREASE. SEAS WILL
BUILD TO 6 TO 8 FT IN THE GULF STREAM LATE TONIGHT, WITH
OCCASIONAL SEAS UP TO 7 FEET IN THE OFFSHORE GULF WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HAZARDOUS BOATING CONDITIONS WILL CONTINUE ACROSS THE LOCAL
WATERS THROUGH AT LEAST MID WEEK. THE THREAT FOR RIP CURRENTS WILL
ALSO INCREASE ALONG BOTH THE GULF AND ATLANTIC BEACHES.

AN AREA OF LOW PRESSURE DEVELOPING TO OUR SOUTHEAST MID TO LATE
WEEK MAY BRING THE THREAT FOR A FEW STORMS ACROSS THE LOCAL
ATLANTIC.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 11:22 PM ESTSpecial Marine WarningMFL38 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.